# SDR CA150629018

- Difficulty date: June 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,954 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: PG1152AC03
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE 40 MINUTES AFTER LIFTOFF THE AIR DATA MODULE FAILED.  AFTER DISCUSSIONS WITH MTCE THE CREW ELECTED TO RETURN.  AN OVERWEIGHT LANDING WAS CONDUCTED WITHOUT INCIDENT.  MTCE IS INVESTIGATING THE FAILURE & THE OVERWEIGHT LANDING.  RESOLUTION ADM 19FP1 REPLACED IAW AMM 34-11-17 PB 401.
